# SDR SWAA2022071921967

- Difficulty date: June 23, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB GAP PNL 343AB ;AFT S/S SEAL CRACKED AT AFT SIDE. / [01] REMOVED AND REPLACED HORZ STAB GAP PNL 343AB; AFT SEAL AT AFT SIDE IN REF B737 SRM 51-40-02-0G-0
